# SDR VTZA97442

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135022
- Condition: Failure
- Location: Rt Main
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/ORF - FLT 6532 - DURING CLIMB AT 1230 HOURS ON 8-1-97, MADE AN UNSCHEDULED LANDING DUE TO RT MAIN RED GEAR HANDLE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT MAIN STANDBY UPLOCK MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
